×

zbMATH — the first resource for mathematics

On a certain class of operator algebras. (English) Zbl 0094.09701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] James G. Glimm and Richard V. Kadison, Unitary operators in \?*-algebras, Pacific J. Math. 10 (1960), 547 – 556. · Zbl 0152.33001
[2] Richard V. Kadison, Irreducible operator algebras, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 273 – 276. · Zbl 0078.11502
[3] Irving Kaplansky, A theorem on rings of operators, Pacific J. Math. 1 (1951), 227 – 232. · Zbl 0043.11502
[4] F. J. Murray and J. von Neumann, On rings of operators. IV, Ann. of Math. (2) 44 (1943), 716 – 808. · Zbl 0060.26903 · doi:10.2307/1969107 · doi.org
[5] John von Neumann, Approximative properties of matrices of high finite order, Portugaliae Math. 3 (1942), 1 – 62. · Zbl 0026.23302
[6] I. E. Segal, Irreducible representations of operator algebras, Bull. Amer. Math. Soc. 53 (1947), 73 – 88. · Zbl 0031.36001
[7] Hisaaki Yoshizawa, Some remarks on unitary representations of the free group, Osaka Math. J. 3 (1951), 55 – 63. · Zbl 0045.30103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.